Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An operator ergodic theorem for sequences of functions


Authors: E. M. Klimko and Louis Sucheston
Journal: Proc. Amer. Math. Soc. 20 (1969), 272-276
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1969-0233956-3
MathSciNet review: 0233956
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0233956-3
Article copyright: © Copyright 1969 American Mathematical Society